# SDR FDEA201712223427

- Difficulty date: December 22, 2017
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 79,759 hours, 20,202 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 7084225
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT APPROXIMATELY 700 FT DURING  FINAL, LEVEL 3 ENG 2 FIRE BELL AND WARNING STAYED ON FOR 3-4 SECONDS, THEN WENT OUT.  MOVED THROTTLE TO IDLE AFTER SECOND WARNING AT 500FT.  WARNING WENT OUT AGAIN.  DECIDED TO LAND THE ACFT. IN THE FLARE,  THE WARNING OCCURED A THIRD TIME. ROLLOUT NORMAL.  AFTER LANDING COMPLETED PHASE 1 AND SHUTDOWN THE NR 2 ENGINE. BLEW THE NR 2 AGENT  BOTTLE. NO FURTHER LIGHTS AND WARNINGS.   COMPLETED INSTALLATION OF 14 STAGE MANIFOLD DUCTING AND TOLERANCE TAKE UP DUCT ASSY IAW AMM 36-14-03-4-1,  WRAPPED DUCT BOSSES AND CLAMPS WITH FOIL AND PERFORMED A LEAK CHECK IAW AMM 36-14-03-5-1.  GROUND RAN ENGINE IAW JRH, NO LEAKS, ALL PARAMETERS NORMAL,  OK FOR SERVICE.
